On the logarithmic summability $(L,1)$ of integrals on $[1,\infty)$

Articles > Article · 2022

Authors: Goksen Findik, İbrahim ÇANAK

Boletim da Sociedade Paranaense de Matemática, Journal Indexed in SCI Expanded, International, Scopus, 2022, vol 41, pp 1-5

DOI: 10.5269/bspm.50824

Summary

Moricz [Analysis (Munich) 18(1) (1998), 1-8] characterized summability (C,1) of integrals by convergence of another integral. In this work, we extend this result to logarithmic summability (L,1) of integrals.

View details